×

zbMATH — the first resource for mathematics

On V-rings and unit-regular rings. (English) Zbl 0474.16008

MSC:
16E50 von Neumann regular rings and generalizations (associative algebraic aspects)
16Dxx Modules, bimodules and ideals in associative algebras
16D50 Injective modules, self-injective associative rings
PDF BibTeX XML Cite
Full Text: Numdam EuDML
References:
[1] S.U. Chase , Direct products of modules , Trans. Amer. Math. Soc. , 97 ( 1960 ), pp. 457 - 473 . MR 120260 | Zbl 0100.26602 · Zbl 0100.26602 · doi:10.2307/1993382
[2] K. Chiba - H. TOMINAGA, On strongly regular rings , Proc. Japan Acad. , 49 ( 1973 ), pp. 435 - 437 . Article | MR 327819 | Zbl 0298.16013 · Zbl 0298.16013 · doi:10.3792/pja/1195519300 · minidml.mathdoc.fr
[3] K. Chiba - H. TOMINAGA, On strongly regular rings, II , Proc. Japan Acad. , 50 ( 1974 ), 444 - 445 . Article | MR 360678 | Zbl 0301.16014 · Zbl 0301.16014 · doi:10.3792/pja/1195518904 · minidml.mathdoc.fr
[4] R.F. Damiano , A right PCI ring is right Noetherian , Proc. Amer. Math. Soc. , 77 ( 1979 ), pp. 11 - 14 . MR 539620 | Zbl 0425.16022 · Zbl 0425.16022 · doi:10.2307/2042705
[5] C. Faith , Algebra Ii : Ring Theory , vol. 191 , Springer-Verlag ( 1976 ). MR 427349 | Zbl 0335.16002 · Zbl 0335.16002
[6] J.W. Fisher , Von Neumann regular rings versus V-rings, Ring Theory : Proc. Oklahoma Conference, Lecture notes no. 7 , Dekker , New York , ( 1974 ), pp. 101 - 119 . MR 332866 | Zbl 0267.16001 · Zbl 0267.16001
[7] K.R. Goodfarl , Von Neuman regular rings, Monographs and Studies in Maths , 4 , Pitman , London ( 1979 ). Zbl 0411.16007 · Zbl 0411.16007
[8] M. Ikeda - T. NAKAYAMA, On some characteristic properties of quasi-Frobenius and regular rings , Proc. Amer. Math. Soc. , 5 ( 1954 ), pp. 15 - 19 . MR 60489 | Zbl 0055.02602 · Zbl 0055.02602 · doi:10.2307/2032097
[9] S.K. Jain , S.H. Mohamed - S. SINGH, Rings in which every right ideal is quasi-injective , Pac. J. Math. , 31 ( 1969 ), 73 - 79 . Article | MR 251073 | Zbl 0213.04401 · Zbl 0213.04401 · doi:10.2140/pjm.1969.31.73 · minidml.mathdoc.fr
[10] J.K. I - F.R. McMorris - S.K. Sim , Semigroups for which every totally irreducible s-system is injective , Comment, Math. Univ. Carolinae , 19 ( 1978 ), pp. 27 - 35 . Article | MR 476895 | Zbl 0382.20055 · Zbl 0382.20055 · eudml:16878
[11] G.O. Michler - O.E. Villamayor , On rings whose simple modules are injective , J. Algebra , 25 ( 1973 ), pp. 185 - 201 . MR 316505 | Zbl 0258.16023 · Zbl 0258.16023 · doi:10.1016/0021-8693(73)90088-4
[12] F.L. Sandomierski , Semi-simple maximal quotient rings , Trans. Amer. Math. Soc. , 128 ( 1967 ), pp. 112 - 120 . MR 214624 | Zbl 0159.04303 · Zbl 0159.04303 · doi:10.2307/1994520
[13] H. Tominaga , On s-unital rings , Math. J. Okayama Univ. , 18 ( 1976 ), pp. 117 - 134 . MR 419511 | Zbl 0335.16020 · Zbl 0335.16020
[14] H. Tominaga , On s-unital rings, II , Math. J. Okayama Univ. , 19 ( 1977 ), pp. 171 - 182 . MR 453801 | Zbl 0371.16008 · Zbl 0371.16008
[15] Y. Utumi , On continuous regular rings and semi-simple self-injective rings , Canad. J. Math. , 12 ( 1960 ), pp. 597 - 605 . MR 117250 | Zbl 0100.26303 · Zbl 0100.26303 · doi:10.4153/CJM-1960-053-9
[16] Y. Utumi , On continuous rings and self-injective rings , Trans. Amer. Math. Soc. , 118 ( 1967 ), pp. 158 - 173 . MR 174592 | Zbl 0144.27301 · Zbl 0144.27301 · doi:10.2307/1993951
[17] R. Yue Chi Ming , A note on singular ideals , Tohoku Math. J. , 21 ( 1969 ), pp. 337 - 342 . Article | MR 252444 | Zbl 0164.34702 · Zbl 0164.34702 · doi:10.2748/tmj/1178242946 · minidml.mathdoc.fr
[18] R. Yue Chi Ming , On von Neumann regular rings , Proc. Edinburgh Math. Soc. , 19 ( 1974 ), pp. 89 - 91 . MR 342553 | Zbl 0268.16007 · Zbl 0268.16007 · doi:10.1017/S0013091500015418
[19] R. Yue Chi Ming , On simple p-injective modules , Math. Japonica , 19 ( 1974 ), pp. 173 - 176 . MR 399167 | Zbl 0263.16019 · Zbl 0263.16019
[20] R. Yue Chi Ming , On annilator ideals , Math. J. Okayama Univ. , 19 ( 1976 ), pp. 51 - 53 . Zbl 0348.16008 · Zbl 0348.16008
[21] R. Yue Chi Ming , On von Neuman regular rinvs, III , Monatshefte für Math. , 86 ( 1978 ), pp. 251 - 257 . MR 517029 | Zbl 0414.16006 · Zbl 0414.16006 · doi:10.1007/BF01659723 · eudml:177893
[22] R. Yue Chi Ming , On generalizations of V-rings and regular rings , Math. J. Okayama Univ. , 20 ( 1978 ), pp. 123 - 129 . MR 519559 | Zbl 0402.16014 · Zbl 0402.16014
[23] R. Yue Chi Ming , On V-rings and prime rings , J. Algebra , 62 ( 1980 ), pp. 13 - 20 . MR 561114 | Zbl 0429.16018 · Zbl 0429.16018 · doi:10.1016/0021-8693(80)90202-1
[24] R. Yue Chi Ming , On regular rings and V-rings , Monatshefte für Math. , 88 ( 1979 ), pp. 335 - 344 . MR 555348 | Zbl 0423.16006 · Zbl 0423.16006 · doi:10.1007/BF01534252 · eudml:177948
[25] J. Zelmanowitz , Injective hulls of torsionfree modules , Canad. J. Math. , 23 ( 1971 ), pp. 1094 - 1101 . MR 289567 | Zbl 0222.16023 · Zbl 0222.16023 · doi:10.4153/CJM-1971-115-x
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.